Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 98, Number 2

All articles in this issue are freely accessible.

Generalized means
Fred B. Wright.
Trans. Amer. Math. Soc. 98 (1961), 187-203
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0154107
Currents and area
Hebert Federer.
Trans. Amer. Math. Soc. 98 (1961), 204-233
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0123682
Inscribed squares in plane curves
R. P. Jerrard.
Trans. Amer. Math. Soc. 98 (1961), 234-241
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0120604
Modules over a complete discrete valuation ring
Joseph Rotman and Ti Yen.
Trans. Amer. Math. Soc. 98 (1961), 242-254
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0122895
On a theorem of A. Borel
W. H. Cockcroft.
Trans. Amer. Math. Soc. 98 (1961), 255-262
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0140110
On the characters of $p$-solvable groups
P. Fong.
Trans. Amer. Math. Soc. 98 (1961), 263-284
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0120297
Matrices over polynomial rings
David Lissner.
Trans. Amer. Math. Soc. 98 (1961), 285-305
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0122839
On a decomposition theorem for measures in Euclidean $n$-space
William C. Nemitz.
Trans. Amer. Math. Soc. 98 (1961), 306-333
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0120338
Cartan decompositions for $L^{∗} $ algebras
John R. Schue.
Trans. Amer. Math. Soc. 98 (1961), 334-349
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0133408
On homologically trivial $3$-manifolds
D. R. McMillan.
Trans. Amer. Math. Soc. 98 (1961), 350-367
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0120639